# SDR ASAA2022032137735

- Difficulty date: March 21, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 30,824 hours, 9,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN, MIDDLE AISLE HANGING DOWN. GROUNDED - YES. SECURE EMERGENCY EXIT SIGN AT MIDDLE AISLE REF B737-900 AMM 33-51-01.
